# SDR 2025FA0000501

- Difficulty date: June 9, 2025
- Submitted: July 16, 2025
- Operation: General aviation
- Aircraft: N385BL
- Make and model: Cirrus SR22T
- Aircraft serial: 10343
- Aircraft time: 73 hours
- Engine: Cont TSIO550K
- Engine time: 95 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 44233411
- Condition: Defective
- Location: Engine
- Part time: 95 hours, 95 cycles
- Component: Engine, Cont, TSIO550K2
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SEVERE POWER LOSS WAS NOT ABLE TO MAINTAIN 100KTS. UNSCHEDULED LANDING AT THE CHALLIS AIRPORT, IDAHO (C53) MECHANICS INVESTED GATED ISSUE FOUND THE TURBO WAS LEAKING INTERNALLY, AND TURBO IMPELLOR WAS RUBBING INTO HOUSING. TT AIRFRAME 73.1 HOURS TT ENGINE 94.7 HOURS TURBO MANUFACTURE AERO FORCE.
